User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Leung, Dennis; Drton, Mathias 
Title:
Testing independence in high dimensions with sums of rank correlations 
Abstract:
We treat the problem of testing independence between m continuous variables when m can be larger than the available sample size n. We consider three types of test statistics that are constructed as sums or sums of squares of pairwise rank correlations. In the asymptotic regime where both m and n tend to infinity, a martingale central limit theorem is applied to show that the null distributions of these statistics converge to Gaussian limits, which are valid with no specific distributional or mom...    »
 
Keywords:
High-dimensional statistics, independence, U-statistics, minimax optimality, rank correlations 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
The Annals of Statistics 
Year:
2018 
Journal volume:
46 
Year / month:
2018-02 
Quarter:
1. Quartal 
Month:
Feb 
Journal issue:
Pages contribution:
280-307 
Language:
en 
Fulltext / DOI:
Publisher:
Institute of Mathematical Statistics 
E-ISSN:
0090-5364 
Date of publication:
01.02.2018 
Format:
Text